Medicine for cough causing severe itching - Online Doctor Chats
User : HI
Doctor : Hi
How can i help you
User : I have a question
Please proceed with your query
User : i got tussinex yesterday from my doctor and ive been taking it but tonight it really messed me up. I cant stop itching at all.
i will help u in this
can i ask few questions
User : yes u can
wats your age
User : 16 male
Doctor : wat medical problem you have
User : I ve been sick a couple days coughing so bad my abdomen was hurting extremely bad .
Doctor : do you get any sputum when you cough
User : And i would get into couging fits that i could barely breath like almost passed out
do yu have any blood in the cough
Doctor : do yu have fever
User : yes sometimes but its mostly in the morning. and no blood
User : i dont have a fever
or chills and rigors
Related questions you may be interested in
People also viewed
- Is lightheadedness a side effect of theo-dur?
- Numb leg when lying down
- How to get rid of eating raw rice
- Doxycycline hot flashes
- Severe itching causes
- Simvastatin causing severe itching
- Is loss of appetite a side effect of solodyn?
- What causes severe itching and diarrhea
- Is ear congestion a side effect of symbicort?
- Severe itching caused by diabetes
- Is constipation a side effect of vinblastine?
- Is increased pulse a side effect of tirosint?
- Ecg unconfirmed report
- Echinacea and microgynon
- Causes of severe itching skin